# SDR ASOA201102335

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,985 hours, 27,121 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APU SHUTDOWN, THERE WAS A LARGE AMOUNT SMOKE  COMING FROM APU EXHAUST AREA AUXILIARY POWER UNIT APU.  DOOR POSITION VERIFIED CLOSED.  R & R APU ASSEMBLY IAW AMM 49-10-00.  OPS AND LEAK CHECKED GOOD.
